Fourier–Maslov transform in the space of multivalued analytic functions
Matematičeskie zametki, Tome 49 (1991) no. 6, pp. 107-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_6_a13,
author = {B. Yu. Sternin and V. E. Shatalov},
title = {Fourier{\textendash}Maslov transform in the space of multivalued analytic functions},
journal = {Matemati\v{c}eskie zametki},
pages = {107--118},
year = {1991},
volume = {49},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_6_a13/}
}
B. Yu. Sternin; V. E. Shatalov. Fourier–Maslov transform in the space of multivalued analytic functions. Matematičeskie zametki, Tome 49 (1991) no. 6, pp. 107-118. http://geodesic.mathdoc.fr/item/MZM_1991_49_6_a13/